# SDR ASOA2015052012863

- Difficulty date: April 26, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,826 hours, 10,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY TIE DOWN BRACKET BS 661, STR 25R HAS CORROISON.  REMOVED DAMAGED BRACKET AND REPLACED WITH NEW BRACKET IAW SRM 51-42-26-001-001-A01/ 51-40-11-001-001-A01.
